# SDR ASAA2014050307684

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 25,546 hours, 7,645 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

SATCOM PROMPT NOT AVAILABLE.  ACFT GROUNDED.  PULLED & RESET SATCOM CIRCUIT BREAKER.  SATCOM SYSTEM OPS CHECKED GOOD IAW MM 23-15-00.
